修正的平方根法求解带不可微项方程  被引量:1

The Modified Square Root Method for Solving Equations with Nondifferentiable Term

在线阅读下载全文

作  者:李阿然[1] 曹德欣[2] 

机构地区:[1]中国矿业大学管理学院,北京100083 [2]中国矿业大学理学院,江苏徐州221008

出  处:《中国矿业大学学报》2006年第4期560-564,共5页Journal of China University of Mining & Technology

摘  要:改进了求解带不可微项方程的平方根法,建立了修正平方根法.与平方根法相比较,修正平方根法收敛速率仍保持三阶不变,在每两次迭代步骤中,比原平方根法少计算2个导数值.利用优序列技巧,在γ-条件下,证明了该迭代格式的收敛性,并给出了误差估计.A modified square root method which can improve the square root method for solving equations with nondifferentiable term was presented. The convergence rate of the modified method was still third order. For every two iterations, the number of differential values calculated using the new method was two less than using the former method. Under γ-condition, the convergence and error estimation were given by majorant sequence.

关 键 词:不可微项 优序列 平方根法 

分 类 号:O241.8[理学—计算数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象